o-minimal structures and real analytic geometry

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationCurrent developments in mathematics, 1998 (Cambridge, MA)
PublisherInt. Press, Somerville, MA
Pages105-152
Number of pages48
StatePublished - 1999

Cite this

van den Dries, L. (1999). o-minimal structures and real analytic geometry. In Current developments in mathematics, 1998 (Cambridge, MA) (pp. 105-152). Int. Press, Somerville, MA.